Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Missed periods, was on birth controls. Have stomach pain and blood spotting. Suggestion?

hi doctor i m suffring frm irregular periods last month i stopped mt birth control pill then i got my periods on 19 dec nw its 30 jan my periods stil didnt xum i had a unprotected sex on 7 dec its 3week pass i took 4 preng test its neg i have stomach pain nt to much bt uncomfertable got pain in my brest aswell and last 7days when i clean inside d vergina i saw blood spotting sumtime red sumtime yelloww discharge i dnt know qts going on
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Irregular bleeding is the most common side effect of contraceptives .
You should not be worried but to rule out any infection you should do a vaginal smear or PAP smear(if you have do within 1 year)
On birth control and pregnancy test negative the chance of being pregnant is very very low.
Take care of your self
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor